Publications de l'Institut Mathématique Published by:
Mathematical Institute of the Serbian Academy of Sciences and Arts
Editors-in-Chief: Gradimir V. Milovanović and Stevan Pilipović ISSN: 0350-1302
History of the periodical

This is the first Serbian scientific journal in the field of mathematics, established in the year 1932 under the name "Publications Mathematiques de l'Université de Belgrade". It was founded with the help of the Belgrade University foundations "Luka Ćelović-Trebinjac" and "Pavle and Katarina Kurtović". Seven volumes were published until the World War II, and the eighth volume was lost in the German bombing of Belgrade on April 6. 1941. Immediately after the founding of the Mathematical Institute in 1946, the publication of the journal was restarted in 1947 under the new name "Publications de l'Institut Mathématique". Due to some organizational issues of the Mathematical institute, new series of the journal started in 1961. More then 2000 articles were published until these days. The scope of the journal in the beginning was broader, including not only mathematics, but also papers from the fields of mechanics and astronomy. Most prominent Serbian and Yugoslav scientist in these fields published in the journal their papers, including Đuro Kurepa, Jovan Karamata, Mihailo Petrović, Milutin Milanković, Anton Bilimović, Josip Plemelj, Sibe Mardešić, and others. Some of the leading world mathematicians published in "Publications" as well: Paul Montel, Paul Erdős, Waclaw Sierpinski, Saharon Shelah, Henri Lebesgue, and others. Most papers in the journal are in English, but papers written in Russian, French, and German are accepted as well. There is an extensive exchange program with scientific institutions all over the world whereby the library of the Institute obtains more than 200 journals.

The journal is published in two volumes per year. The complete retrodigitization of the journal was finished in 2006. and this electronic version is now available on the Internet.

Selected papers
Ensembles ordonnes et ramifies
Author:  Georges Kurepa
Issue:  Tom IV
Pages:  1 - 138
Date:  1935
Sur une inegalite relative aux fonctions convexes
Author:  Jovan Karamata
Issue:  Tom I
Pages:  145 - 147
Date:  1932
Un probleme sur la chaleur rayonnante
Author:  Michel Petrovitch
Issue:  Tom I
Pages:  1 - 7
Date:  1932
Aristarchos Und Apollonios Das Heliozentrische Und Das Geozentrische Weltsystem Des Klassischen Altertums
Author:  M. Milankovitch
Issue:  (S.S.) IX (09)
Pages:  79 - 92
Date:  1956
Ueber ein nichtholonomes Pendel
Author:  Anton Bilimovitch
Issue:  Tom VI-VII
Pages:  267 - 272
Date:  1938
Die Irreduzibilitat der Kreisteilungsgleichung
Author:  Josef Plemelj
Issue:  Tom II
Pages:  164 - 165
Date:  1933
Resolutions Of Spaces Are Strong Expansions
Author:  Sibe Mardešić
Issue:  (N.S.) 49 (63)
Pages:  179 - 188
Date:  1991
Sur une formule de M. Michel Petrovitch
Author:  M. Paul Montel
Issue:  Tom VI-VII
Pages:  174 - 182
Date:  1938
On Some Problems in Combinatorial set Theory
Author:  Paul Erdös
Issue:  (N.S.) 57 (71)
Pages:  61 - 65
Date:  1995
Abstract:  Abstract
AMS:  04A20
Sur L'Équation Diophantienne 2x - xy = 2
Authors:  A. Rotkiewicz and W. Sierpinski
Issue:  (N.S.) 04 (18)
Pages:  135 - 137
Date:  1964
Possibly Every Real Function is Continuous on a Non-meagre set
Author:  Saharon Shelah
Issue:  (N.S.) 57 (71)
Pages:  47 - 60
Date:  1995
Abstract:  Abstract
AMS:  03E35 26A15
Sur les subdivisions des polyedres reguliers en polyeders reguliers
Author:  M. Henri Lebesgue
Issue:  Tom VI-VII
Pages:  183 - 188
Date:  1938

Remote Address: • Server: HTTP User Agent: CCBot/2.0 (